Hi there, I have had problems with hormone inbalance my entire life. I had to induce a period with the pill at 17 as one never came, and then I had severe acne and weight gain. I went on Roaccutane which cleared it all, but still had the weight. I was diagnosed with PCOS. Since, I stayed on the pill and was fine, still a bit more weight than usual, but perfectly happy and healthy. Then a few years later, I came off the pill for about a year. No period. I left it for a while, went travelling for 5 weeks in thailand and lost about a stone in weight! But here is where my problems begun. I started to become constipated - all the time! Now, my hair is thinning and my skin is very dry. One weird thing, is that I never used to have nails - they always broke, but I always had thick glossy hair. Now I have brittle thin hair and long nails...? Confusing. Anyway, so after numerous blood tests, I find that my DHEA testosterone levels are high, so I go on Yasmin pill. Seem to be ok on it, and slimmer too. But still very dry with hair loss. Also, I just don't feel right. Not a lot of energy, and eyesight seems dimmer. had tests for thyroid, diabetes, iron levels. All seem to be fine. Still, they say I have PCO not the syndrome as my oestrogen levels are basically non existant. I am confused because I still have trouble with constipation and aren't people with more DHEA teststerone supposed to have greasy skin and hair? More sebum? I'm the opposite! Dry dry dry! If anyone can give any insight, that would help so much. I am at such a loss at what to do! One other thing, my blood pressure has become low too. Hope you can help! Thanks, Steph. xReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?